Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 4, Pages 823–826 (Mi dan45483)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The topological group generated by a Lindelöf $\Sigma$-space has the Suslin property

V. V. Uspenskii

Lomonosov Moscow State University

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 513.83+519.46
Presented: П. С. Александров
Received: 28.01.1982

Citation: V. V. Uspenskii, “The topological group generated by a Lindelöf $\Sigma$-space has the Suslin property”, Dokl. Akad. Nauk SSSR, 265:4 (1982), 823–826

Citation in format AMSBIB
\Bibitem{Usp82}
\by V.~V.~Uspenskii
\paper The topological group generated by a Lindel\"of $\Sigma$-space has the Suslin property
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 4
\pages 823--826
\mathnet{http://mi.mathnet.ru/dan45483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670841}
\zmath{https://zbmath.org/?q=an:0527.22001}


Linking options:
  • http://mi.mathnet.ru/eng/dan45483
  • http://mi.mathnet.ru/eng/dan/v265/i4/p823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Topological homogeneity. Topological groups and their continuous images”, Russian Math. Surveys, 42:2 (1987), 83–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    3. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:54
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021